MAUDE Adverse Event Report: CONMED LARGO CONMED; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED LARGO CONMED; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 00507118100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, 00507118100, oscillator blade, 19.5 x 86 x 1.27 mm (.050"), was being used during a knee surgery procedure on an unknown date when it was reported, ¿most of the blade's break at the same spot.¿.Further assessment found that the "tip of the blade broke in two (snapped)." all fragmentation was retrieved with pliers.There was no report of injury, medical intervention, or hospitalization for the patient or user.The procedure was completed with a 2-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: d4: lot number has been updated.Manufacturer narrative: the returned product was not previously used, still in the new condition.The package was found intact and not compromised.The complaint device was not returned; it appears that a sample device was provided.Examination of the returned new device, item 00507118100 found no issues with returned blade.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised to not use saw blades to pry, remove bone grafts, or as a leverage point.Patient or user injury could occur.Always inspect for bent, dull or damaged blades or burs before each use.Do not attempt to straighten or sharpen.Do not use if damaged.Avoid contact of blades and burs with cutting blocks, retractors or other instrumentation.Damage to blade, bur or instrumentation may occur.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, 00507118100, oscillator blade, 19.5 x 86 x 1.27 mm (.050"), was being used during a knee surgery procedure on an unknown date when it was reported, "most of the blade's break at the same spot." further assessment found that the "tip of the blade broke in two (snapped)." all fragmentation was retrieved with pliers.There was no report of injury, medical intervention, or hospitalization for the patient or user.The procedure was completed with a 2-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key22042929
Report Number1017294-2025-00047
Device Sequence Number18362941
Product Code GFA
UDI-Device Identifier10845854009086
UDI-Public(01)10845854009086(17)291106(10)1423881
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00507118100
Device Lot Number1423881
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic